# SDR COM11871

- Difficulty date: April 24, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N156CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120156
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Lt/Rt Wing
- Part time: 14,147 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FOLLOWING P/N WING SKIN SUPPORTS WERE FOUND CRACKED, DURING INSPECTION TASK 5720-551/651-01I AND 5720-552/652-01I. THE SKIN SUPPORTS WERE REPAIRED IAW AERODESIGN REPORT NR 1327-2.  P/N 120-17056-007, 8 EA; 120-17056-009, 1 EA; 120-17056-019, 1 EA; 120-17056-017, 2 EA; 120-17056-015, 3 EA; 120-17056-013, 2 EA; 120-17057-006, 1 EA; 120-17057-007, 1 EA; 120-17059-017, 1 EA; 120-17059-015, 1 EA.
